# SDR HALA2018051600229

- Difficulty date: May 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 60,521 hours, 11,205 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Irs
- Part number: HG1050AD10
- Part serial: 382705
- Condition: Malfunctioned
- Part time: 88 hours, 23 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CIRS FAULT, EICAS MESSAGE DISPLAYED. AIR TURNBACK,  REMOVED AND REPLACED THE CENTER IRU IAW AMM 34-21-01, OPS CHECKED OK. ACCOMPLISHED MCDP TEST 30 IAW AMM 22-00-02, ALL TESTS PASSED. LMP STATUS REMAINS IN LAND 2 STATUS.
